# SDR RAIA950511

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9EN1C11HB2BB2
- Condition: Out Of Adj
- Location: Nose Gear
- Part time: 9,953 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALO - FLT 7471 - NOSE GEAR INTRANSIT LIGHT WILL NOT EXTINGUISH.  MAINTENANCE RESECURED AND ADJUSTED UPLOCK SWITCH ON NOSE GEAR.  GEAR SWINGS REVEALED NORMAL OPERATION.  (W)
